Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If I start taking bc pills will it delay my period?

Im not currently taking the pill but am going out of town when af is supposed to come. If I start taking the pills I have here will it delay the onset of my period?

Answer Question
 
Anonymous

Asked by Anonymous at 5:22 PM on May. 4, 2010 in Health

Answers (2)
  • It shouldnt. Depending on what pill you are on they can cause you not to have a period though.
    bizima4

    Answer by bizima4 at 5:32 PM on May. 4, 2010

  • If you double up on the first 2 weeks worth of pills, you can have AF come a week early. But talk to your doctor first!
    Anonymous

    Answer by Anonymous at 2:13 AM on May. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN